# SDR DALA12016243210

- Difficulty date: December 13, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT AFT PASSENGER DOOR SILL AFT FRAME 66, UPPER SURFACE AROUND NUT PLATE HOLES HAS CORROSION.  BLENDED OUT CORROSION IAW SRM 51-74-00. DIM. L=2", W=1.3",  D=.035".  FOUND OUT OF LIMITS IAW SRM 53-41-14, FIG1, SH2.     ACCOMPLISHED ROTO PROBE IAW NTM 51-10-01 AND HFEC IAW NTM 51-10- 02 AND 51-10-08, NO ADDITIONAL DISCREPANCIES.  REPAIRED CUT-OUT IAW SRM 53-41-14, FIG 201, PRINCIPLE I AND ER/A 506770-14 REV0.  FABRICATED REPAIR ANGLE ON STAM TRAVELER T12/973259, SHIM AND FILLER OUT OF 2024T3 .160". COMPLIED WITH FINAL ER/A 506770-14 REV ORIGINAL.
